This afternoon I am having a rough time emotionally. I am really fearful of the side effects of the oral chemo, Temador. I have discussed in depth my concerns to a recent Barnes brain tumor patient who was on the same protocol as mine. She stated that her main side effect (during the 5 day dose after XRT) was severe constipation and VERY tired. I am most worried about long term effects on my body internally. I am not second guessing our decision. I have never been one to take many drugs. I also know I would regret it if I did not do some type of conventional method.
Dave was in contact with Dr. Yung on Thursday. Dr. Yung stated that it is OK to do a more aggressive approach. That was good to hear. Praise God that we actually were able to have some contact with him. I also know that 380 mg of Temador per Dr. Yung's advice would probably have worse side effects. With Dr. Linette it is 140 mg with radiation & 280 mg after the radiation. I think in the long run they balance each other out.
Dave & I do not think that Houston was a wasted trip. It was good to have some more insight on this tumor & to also know that we sought out all our options. It was also good to spend some alone time together.
Pray feverently about the side effects of chemo & my emotions. I hate having to make any decisions regarding cancer. It really sucks! I am willing though, to feel like trash if it means that my life will be extended for my boys.